# SDR DHL2000801140

- Difficulty date: May 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEFT O/B FLAP T/E WORN BETWEEN XW 351.000 AND XW 353.000.  REMOVED WORN FILLET PER SRM 51-1-21A.  FABRICATED FILLET PER SRM 57-2-5.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW FILLET PER SRM 51-1-21A.
